Eine Bemerkung zum Wilsonschen Satze.

Othmar Zaubek

Monatshefte für Mathematik (1961)

  • Volume: 65, page 143-149
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Zaubek, Othmar. "Eine Bemerkung zum Wilsonschen Satze.." Monatshefte für Mathematik 65 (1961): 143-149. <http://eudml.org/doc/177119>.

author = {Zaubek, Othmar},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {143-149},
title = {Eine Bemerkung zum Wilsonschen Satze.},
url = {http://eudml.org/doc/177119},
volume = {65},
year = {1961},

AU - Zaubek, Othmar
TI - Eine Bemerkung zum Wilsonschen Satze.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 143
EP - 149
KW - number theory
UR - http://eudml.org/doc/177119
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.